I've beentaking Plavix for almost 6 yrs. because of stents implanted in 2006. I want to take an herbal supplement caled Rutin, a bioflavonoid, to reduce bleeding henorrhoids, but it is supposed to act as a "blood thinner". Will it the combined effect be harmful? Thank you
Yes, the blood thinning action of Rutin may be associated with potential complications depending on the dose taken. I would suggest considering an evaluation with your treating doctor and discussing if rutin would be advisable in your case and the maximum allowable dose.
Hope this is helpful.
Is Rutin all right to take with Effient? It has been recommended to me. I'm having a hard time finding it locally in Pharmacies which makes me wonder about it. I'm not exactly trusting of "supplements" that come recommended by friends.
I appreciate any and all knowledge of this product, as right now, I don't know anything at all. So Thank you for any advice that I receive here.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.